# SDR 95ZZZX4585

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2818R
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35299
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 6704212
- Condition: Broken
- Location: Lt Aft Trunnion
- Part time: 5,380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE-HUNDRED HOUR INSPECTION FOUND LT AFT GEAR SUPPORT BROKEN IN HALF.  NO FURTHER DAMAGE FOUND.  NO REPORTED DIFFICULTIES OR HARD LANDINGS BY PILOTS.
